×

zbMATH — the first resource for mathematics

Dynamics of an omni-mobile vehicle. (Russian, English) Zbl 1189.70020
Prikl. Mat. Mekh. 73, No. 1, 13-22 (2009); translation in J. Appl. Math. Mech. 73, No. 1, 8-15 (2009).
The paper addresses the motion of an omni-mobile vehicle on a horizontal plane whose wheels are modeled by absolutely rigid disks. Dynamic equations of motion are derived for such vehicles with an arbitrary number of arbitrary located wheels. A complete qualitative description of the inertial motion of the vehicles is given (the control effect and the axis friction are assumed to be absent).

MSC:
70E55 Dynamics of multibody systems
70E60 Robot dynamics and control of rigid bodies
70K50 Bifurcations and instability for nonlinear problems in mechanics
PDF BibTeX XML Cite
References:
[1] Ii, R. L. Williams; Carter, B. E.; Gallina, P.; Rosati, G.: Dynamic model with slip for wheeled omni-directional robots, IEEE trans robotics and automation 18, No. 3, 285-293 (2002)
[2] Ashmore, M.; Barnes, N.: Omni-drive robot motion on curved paths: the fastest path between two points is not a straight line, , 225-236 (2002) · Zbl 1032.68774
[3] Martynenko, Yu.G.; Formal’skii, A. M.: The motion of a mobile robot with roller-carrying wheels, Izv ross akad nauk theory and control systems 6, 142-149 (2007) · Zbl 1294.93060
[4] Tatarinov, Ya.V: The equations of classical mechanics in a new form, Vestnik MGU ser 1 matematika mekhanika 3, 67-76 (2003) · Zbl 1101.70305
[5] Tatarinov YaV. The Equations of Classical Mechanics in Concise Forms. Moscow: Izd Tsentra Prikladnykh Issledovanii pri Mekhaniko-Matematicheskom Fakul’tete MGU (Publishing House of the Centre for Applied Research at the Mechanical-Mathematical Faculty of MGU);2005.
[6] Budanov, V. M.; Devyanin, Ye.A.: The motion of wheeled robots, Prikl mat mekh 67, No. 2, 244-255 (2003) · Zbl 1066.70512
[7] Karapetyan, A. V.; Salmina, M. A.: Poincaré-chetayev and Andronov-Hopf bifurcations in the dynamics of a three-wheeled robot, Vestnik MGU ser 1 matematika mekhanika 2, 56-59 (2006) · Zbl 1114.70314
[8] Bautin, N. N.: The behaviour of dynamical systems close to the boundaries of the instability domain, (1984) · Zbl 0537.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.